MathSciNet Relay Station
MathSciNet bibliographic data
MR1934291 (2003i:14064) 14M15 (05E15 14F25)
Gasharov, V.; Reiner, V. Cohomology of smooth Schubert varieties in partial flag manifolds. J. London Math. Soc. (2) 66 (2002), no. 3, 550–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement